# SDR ASAA2012061492349

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 15,273 hours, 4,911 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OVERHEAT DETECTOR INOPERATIVE LIGHT ON WITH MASTER CAUTION.  CAME ON AT 500 AND WENT OUT AT TOUCH DOWN.  APU WAS NOT RUNNING.  ACFT GROUNDED.  PERFORMED FIM 26-10-00-810-801, ENF/APU FIRE DETECTIONS CONTROLLER MOD BITE PROCEDURE.  PASSED SEVERAL TIMES.  VISUALLY INSPECTED 3 EA LOOPS FOR SECURITY & PROPER ROUTING.  LIGHT REMAINED OFF DURING INSPECTION.    GROUND VERIFICATION SUCCESSFUL,
